# SDR 2013F00062

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 30,260 hours, 32,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT DISARM WHEN SELECTED. FOUND RELAY NOT SEATED
